# SDR SWAA2020072000462

- Difficulty date: June 26, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 48,045 hours, 28,743 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTOR CONTROL ARM HAS ATTACH BRACKET WITH ELONGATED HOLES. / REMOVED AND REPLACED R/H WING FIXED TRAILING EDGE BEAM PER SRM 51-40-02. REMOVED AND REPLACED I/B AND O/B SERRATED PLATES PER SRM 57-51-02-2R-4. PERFORMED ADJUSTMENT AND CLEARANCE CHECK ON UPPER T/E PANEL PER AMM 27-51-11. SEE INDIVIDUAL SIGN OFF FOR WORK COMPLETED.
